# SDR SIMA0181

- Difficulty date: January 18, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Part serial: 6484
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-2 INSPECTION, FOUND EMERGENCY LIGHTS INOPERATIVE BETWEEN ROWS 1AB TO 4AB.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT 3WL IAW JIC 335121-RAI-10000.  OPS CHECK GOOD.  (M)
